American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. van de Vel. Invariant arcs, Whitney levels, and Kelley continua . Trans. Amer. Math. Soc. 326 (1991) 749-771. MR 1010415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Karl H. Hofmann and Jimmie D. Lawson. The spectral theory of distributive continuous lattices . Trans. Amer. Math. Soc. 246 (1978) 285-310. MR 515540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1